# SDR DL764011504

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 2,716 hours, 1,122 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pin
- Condition: Out Of Adj
- Location: Rotary Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RECEIVED T/E FLAP DISAGREE UPON RETRACTION, RETURNED TO HNL FOR AN OVERWEIGHT LANDING 376,000 LBS.  T/S PER FIM 27-51-00.  RESET NR 1 ROTARY ACTUATOR PIN.  RAN FLAPS SEVERAL TIMES WITH NO DISCREPANCIES.  RETURNED A/C TO SERVICE.
